# SDR 99ZZZX281

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N556SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10127
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Washer
- Part number: AN960C616
- Condition: Wrong Part
- Location: Wing
- Part time: 990 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE WING ATTACH A-BOLT, NOTED THE WASHER LISTED IN THE PARTS MANUAL, AN 960-C616, PAGE I-53-2, IS INCORRECT IN SIZE AND WILL ALLOW THE BOLT TO PULL THROUGH THE ATTACH BRACKET.  THE PROPER BOLT, P/N MS 16212-13, WAS OBTAINED THROUGH DIAMOND ACFT AND WAS INSTALLED.  SUBMITTER STATED A MANDATORY INSPECTION IS NEEEDED AS SOON AS POSSIBLE TO ENSURE ALL ACFT HAVE THE CORRECT PART INSTALLED.
